I had lipodissolve at a local aesthetic medical seminar as a model. I did not have immediate complications but after about 2 to 3 hours, i developed burning fever, chills, and joint pains. I had my abdomen treated as well as my love handles. I alos feel some deep flank pain. Should i be worried and take myself to the ER? It seems a bit too soon for an infection to set in. But is this fairly common? I couldnt find anything abt fever n chills right after the procedure. Pls help. Thanks!
Severe Reaction to Lipodissolve: Should I Be Worried?
Doctor Answers (1)
LipoDissolve Seminar Test Subject
You should be very concerned and seek the evaluation of a medical doctor.
As “lipodissolve” is not FDA approved, the general public does not know all the potential risk and benefits of such treatment. If you are having pain and burning, you should be seen to make sure there are no deeper placed problems as the result of such a treatment. I have seen several patients with several ulcerations from such an injection, as well as severe, long lasting, inflammatory reactions.
I hope that all is ok for you and suggest you play it safe with further evaluation. I am sorry for your difficulty and wish you well!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.